# SDR GTIA2023062237274

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 44,495 hours, 20,389 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMOKE FWD CARGO SMOKE ECAM NO SMELL OR VISUAL OF ACTUAL SMOKE BOTTLE DISCHARGED ( FWD/AFT CARGO AND BULK CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM - BOTTLE 1 )-REMOVED CARHO BOTTLE FWD (4015WX) #1 IAW AMM 26-23-42 R/R FIRE EXTINGUISHING CARGO BOTTLE #2 (4020WX) AND REPLACED BOTTLE #1 (4015WX) IAW AMM 26-23-42. THIS CLEARS DMI #3129571-1 PLACARD REMOVED MOC NOTIFIED.
